The Ramanujan Journal

ISSN: 1382-4090 (Print) 1572-9303 (Online)

Description

The remarkable discoveries made by Srinivasa Ramanujan have made a great impact on several branches of mathematics, revealing deep and fundamental connections. This journal publishes papers of the highest quality in all areas of mathematics influenced by Ramanujan, including: Hyper-geometric and basic hyper-geometric series (q-series) * Partitions, compositions and combinatory analysis * Circle method and asymptotic formulae * Mock theta functions * Elliptic and theta functions * Modular forms and automorphic functions * Special functions and definite integrals * Continued fractions * Diophantine analysis including irrationality and transcendence * Number theory * Fourier analysis with applications to number theory * Connections between Lie algebras and q-series.

33 Volumes 96 Issues 885 Articles available from 1997 - 2014

Browse Volumes & Issues